# SDR IPXA2017012113035

- Difficulty date: January 3, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: AKC75011
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, EXTENDED TAILCONE RT SIDE INTERNAL DOUBLER CHAFED .  REPAIRED IAW EA 011-5320-01-A6571 REV. IR AND EO MD11-5350-62932-A.
